Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 590159, 9 pages
Research Article

Extending Topological Abelian Groups by the Unit Circle

1Departamento de Física y Matemática Aplicada, University of Navarra, 31080 Pamplona, Spain
2Departamento de Métodos Matemáticos y de Representación, University of A Coruña, 15071 A Coruña, Spain

Received 26 June 2013; Accepted 30 August 2013

Academic Editor: Salvador Hernández

Copyright © 2013 Hugo J. Bello et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hugo J. Bello, María Jesús Chasco, and Xabier Domínguez, “Extending Topological Abelian Groups by the Unit Circle,” Abstract and Applied Analysis, vol. 2013, Article ID 590159, 9 pages, 2013.